# SDR 2008UALA01650

- Difficulty date: March 23, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 27,928 hours, 6,370 cycles
- Engine: Pwa PW4077
- System (JASC): 3500 · Oxygen System
- Part: Oxygen System
- Condition: Reads Low
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN SYSTEM NEEDS SERVICING.
